# SDR AALA20060396

- Difficulty date: June 19, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - INFLIGHT NOSE GEAR FAILED TO EXTEND.  LANDED AT ORD WITH NOSE GEAR UP.  AIRCRAFT OUT OF SERVICE FOR EVALUATION AND REPAIRS.  ACCOMPLISHED PRE FERRY BILL OF WORK AND INSPECTION.  FERRIED ORD TO TUL PER AUTHORIZATION SM6090 FOR REPAIRS.
